Can testosterone replacement therapy cause pelvic floor spams?

Testosterone replace. Not usually. Call your doctor to report this and see if you need an examination.
Probably not. In a 25 year old i question why you're on testosterone. It will likely decrease your sperm count and render you infertile. If this is not an issue then you can continue but with younger men i usually go towards climid or HCG to increase testosterone as they will promote sperm production. The only way i'd see testosterone causing spasm would be through prostatic growth, unlikely at age 25.
Doubtful but . . . Testosterone replacement therapy is not typically related to pelvic floor spasms. You should describe this in more detail to your prescribing physician who can help you figure out what's going on. While doctors may talk in code, it's best for patients to be as descriptive as possible so that we don't make assumptions and jump to conclusions. For instance, you might be describing inflamed prostate.
Not typically. Testosterone stimulates your prostate to grow and can cause BPH symptoms or prostate cancer growth, but shouldn't directly effect your pelvic floor muscles.